Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 13 found articles
 
 
  On solving Atanassov’s I-fuzzy linear programming problems: some variants of Angelov’s model
 
 
Title: On solving Atanassov’s I-fuzzy linear programming problems: some variants of Angelov’s model
Author: Aggarwal, A.
Khan, I.
Appeared in: Opsearch
Paging: Volume 53 (2015) nr. 2 pages 375-389
Year: 2015
Contents:
Publisher: Springer India, New Delhi
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands